# SDR IPXA2023080932999

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 31,063 hours, 21,485 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*DIVERSION* THE ANTISKID SYSTEM IN OPERATION (NORMAL + ALTERNATE) HAS A FAILURE. ANTISKID EICAS ADVISORY MESSAGE ILLUMINATED DURING CRUISE. C/W FIM 32-42 FAULT TREE 806 AND 807. OPS CHECK GOOD NO FAULTS FOUND.
